# SDR DALA2020021060046

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 1476232) CORROSION ON INTERCOSTAL FROM STA 780+140 TO 780+160 AND BTW S-27 R TO S-28 R AT STA 705 OF FWD CARGO COMPARTMENT (C1) (AMDS 2020-2727). CORRECTIVE ACTION: REPAIRED PER ER/A 585108-14 REV ORIGINAL SECTION 1.
